On the characterization of Alexander schemes
Compositio Mathematica, Volume 92 (1994) no. 3, p. 273-284
@article{CM_1994__92_3_273_0,
     author = {Kimura, Shun-Ichi},
     title = {On the characterization of Alexander schemes},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {92},
     number = {3},
     year = {1994},
     pages = {273-284},
     zbl = {0831.14001},
     mrnumber = {1286127},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__92_3_273_0}
}
Kimura, Shun-Ichi. On the characterization of Alexander schemes. Compositio Mathematica, Volume 92 (1994) no. 3, pp. 273-284. http://www.numdam.org/item/CM_1994__92_3_273_0/

[1] Bloch, S. and Srinivas, V.: Remarks on correspondences and algebraic cycles. Am. J. Math. 105 (1983) 1235-1253. | MR 714776 | Zbl 0525.14003

[2] Fulton, W.: Intersection Theory. Springer, 1984. | MR 732620 | Zbl 0541.14005

[3] Kimura, S.: On varieties whose Chow groups have intersection products with Q-coefficients. Thesis, University of Chicago, 1990.

[4] Kimura, S.: Fractional intersection and bivariant theory. Com. Algebra 20 (1992) 285-302. | MR 1145334 | Zbl 0774.14004

[5] Mumford, D.: Rational equivalences of 0-cycles on surfaces. J. Math. Kyoto Univ. 9 (1969) 195-204. | MR 249428 | Zbl 0184.46603

[6] Mumford, D.: An algebraic surface with K ample, K2 = 9, pg = q = 0. Am. J. Math. 101 (1979) 233-244. | MR 527834 | Zbl 0433.14021

[7] Mumford, D.: Towards an enumerative geometry of the moduli space of curves. In Arithmetic and Geometry (dedicated to I. Shafarevich), vol. II., Progress in Math. 36, Birkhäuser. | MR 717614 | Zbl 0554.14008

[8] Murre, J.P.: Applications of algebraic K-theory to the theory of algebraic cycles. In Algebraic Geometry Sitges (1983), Springer Lecture Note 1124. | MR 805336 | Zbl 0561.14002

[9] Vistoli, A.: Alexander duality in intersection theory. Compositio Math. 70 (1989) 199-225. | Numdam | MR 1002043 | Zbl 0702.14002

[10] Vistoli, A.: Intersection theory on algebraic stacks and on their moduli spaces. Invent. Math. 97 (1989) 613-670. | MR 1005008 | Zbl 0694.14001

[11] Zobel, A.: On the non-specialization of intersections on a singular variety. Mathematika 8 (1961) 39-44. | MR 126448 | Zbl 0099.15902